Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.15 NO.2 / 2011 )
1 AN EFFICIENT BINOMIAL TREE METHOD FOR CLIQUET OPTIONS ( 083-096 Page ) KYOUNG-SOOK MOON, HONGJOONG KIM
2 THE INFLUENCE OF DRIVING FUNCTION ON FLOW DRIVEN BY PUMPING WITHOUT VALVES ( 097-122 Page ) EUNOK JUNG
3 ARC-LENGTH ESTIMATIONS FOR QUADRATIC RATIONAL B´ezier CURVES COINCIDING WITH ARC-LENGTH OF SPECIAL SHAPES ( 123-135 Page ) SEON-HONG KIM, YOUNG JOON AHN
4 PREDATOR-PREY IN PATCHY SPACE WITH DIFFUSION ( 137-142 Page ) SHABAN ALB
5 GLOBAL EXISTENCE FOR 3D NAVIER-STOKES EQUATIONS IN A THIN PERIODIC DOMAIN ( 143-150 Page ) MINKYU KWAK, NAMKWON KIM
6 CLOSED-FORM SOLUTIONS OF AMERICAN PERPETUAL PUT OPTION UNDER A STRUCTURALLY CHANGING ASSET ( 151-160 Page ) DONG-HOON SHIN